# SDR 05FDEA02696

- Difficulty date: August 27, 2005
- Submitted: August 29, 2005
- Operation: Air carrier
- Aircraft: N574FE
- Make and model: Doug MD-11
- Aircraft serial: 48499
- Aircraft time: 49,324 hours, 10,400 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN, AFTER REMOVAL OF CORRODED SEAT TRACK, FLOORBEAM WEB UPPER CHORD AT STA 1828 LBL 27.5, FOUND EXTRA HOLE CLOSE TO EDGE AS MARKED.  REMOVED AND REPLACED FROM S1464579-7075T6511 AS PER DRAWING AGA 7070.
